# SDR DALA2024022902856

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 71,162 hours, 26,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0220749) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REMOVED AND REPLACED 608 EMERGENCY EXIT DOOR FLOOR MAKER IAW B737 33-50. OPS NORMAL.
